MAUDE Adverse Event Report: I.T.S. GMBH RADIUS PLATE PROLOCK II; RADIUS PLATE PROLOCK II, 9-HOLE, LEFT

I.T.S. GMBH RADIUS PLATE PROLOCK II; RADIUS PLATE PROLOCK II, 9-HOLE, LEFT
Model Number 21032-9
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected plate and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The dorsal foreign bone graft had not completely healed, resulting in a partial loss of dorsal support and subsequent to the plate failure.Based on the information available it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.
 
Event or Problem Description
It was reported that a 9-hole radius plate broke approx.4 months post-op.

Brand Name
RADIUS PLATE PROLOCK II
Common Device Name
RADIUS PLATE PROLOCK II, 9-HOLE, LEFT
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key22684972
Report Number3004369035-2025-00003
Device Sequence Number8864356
Product Code HRS
UDI-Device Identifier09120047296974
UDI-Public09120047296974
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
K033756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21032-9
Device Lot Number43/0358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale